Notiz über ganzzahlige lineare Substitutionen
Mathematische Annalen (1884)
- Volume: 24, page 588-589
- ISSN: 0025-5831; 1432-1807/e
Access Full Article
topHow to cite
topPick. "Notiz über ganzzahlige lineare Substitutionen." Mathematische Annalen 24 (1884): 588-589. <http://eudml.org/doc/157159>.
@article{Pick1884,
author = {Pick},
journal = {Mathematische Annalen},
language = {ger},
pages = {588-589},
title = {Notiz über ganzzahlige lineare Substitutionen},
url = {http://eudml.org/doc/157159},
volume = {24},
year = {1884},
}
TY - JOUR
AU - Pick
TI - Notiz über ganzzahlige lineare Substitutionen
JO - Mathematische Annalen
PY - 1884
VL - 24
SP - 588
EP - 589
LA - ger
UR - http://eudml.org/doc/157159
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.